# SDR ASAA1149404

- Difficulty date: April 3, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 694147371
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 460 TO BS 480 STR 26L BROKEN.  REMOVED INTERCOSTAL FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
